# SDR UPS97425360

- Difficulty date: December 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY LIGHT INOP UPPER DECK MOST FWD COVER.  REMOVED LAMPS AND NEW BATTERY PACK, NO HELP.  ASSY ON ORDER REQ NO A365680.  FOUND BATTERY PACK LOW.  RECHARGED WITH EXTERNAL PWR, OPS CK GOOD.
